MAUDE Adverse Event Report: BIOMET UK LTD. OXF TRL BRG W/SLOTS LGE 4MM; BMET GENERAL KNEE INSTRUMENTS

BIOMET UK LTD. OXF TRL BRG W/SLOTS LGE 4MM; BMET GENERAL KNEE INSTRUMENTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - foreign: canada.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the trial bearing broke.This event is related to a malfunction that could potentially lead to a serious injury.However, no patient harm or further outcome was reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product and provided pictures identified a trial bearing fractured in two pieces.A review of the device manufacturing records confirmed no abnormalities or deviations.A review of the raw material certificate confirmed no abnormalities or deviations.Device is used for treatment.Reported event did occur in an operating room or as part of a medical procedure, but review of the medical records has not been performed, as the event is not related to the medical procedure.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OXF TRL BRG W/SLOTS LGE 4MM
Common Device Name
BMET GENERAL KNEE INSTRUMENTS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18362462
Report Number3002806535-2023-00454
Device Sequence Number8015290
Product Code NRA
UDI-Device Identifier05019279346899
UDI-Public(01)05019279346899(11)211201(10)ZB7100818
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-422709
Device Lot NumberZB7100818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/03/2024
03/12/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/22/2024
03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose